# SDR 2A6R2023120669201

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 8,246 hours, 28,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1028203
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 8,246 hours, 28,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS NOTED TO THE FRAME 3 T-CAP (PN: L533M1028203) UNDER THE FORWARD HORIZONTAL FLANGE NUTPLATES AT APPROXIMATELY FS3150MM LBL500MM-RBL500MM.
